Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i1.40
pages 41-52

Properties of Combinatorial Optimization Unconstrained Problems on Arrangements with Linear and Linear-Fractional Objective Functions

Oleg A. Iemets
Poltava University of Economics and Trade
Tatyana N. Barbolina
Poltava National V.G. Korolenko Pedagogical University, Poltava

Краткое описание

The properties of unconstrained Euclidean problems of combinatorial optimization on arrangements with linear and linear-fractional objective functions are considered. It is shown that every extremal in linear problem is element of certain set of polyarangements. For problems with linear- fractional objective function it was substantiated the way of formation of the set of all extremals, if one of them is known.


Articles with similar content:

On an Approach Scheme in Nonstationary Game Problems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Alexey A. Chikriy, Kirill A. Chikriy, Iryna Iu. Kryvonos
The Method of Main Coordinate in the Theory of Parametric Synthesis of the Linear Stabilized Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Tatyana Ye. Aleksandrova , Yevgeniy Ye. Aleksandrov
Optimal System Control Described by a Pseudohyperbolic Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Ivan V. Sergienko, Vasiliy S. Deineka
Elliptic System Control at the Presence of Main Heterogeneous Conjugation Conditions
Journal of Automation and Information Sciences, Vol.35, 2003, issue 11
Ivan V. Sergienko, Vasiliy S. Deineka
Optimal Control of a Conditionally Correct System Described by the 4-th Order Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 3
Ivan V. Sergienko, Vasiliy S. Deineka